Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took dephaston 10 mg. Bleeding heavily. What could be causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
i ve took i tablet of dephaston 10 mg in my 3 day of my period ,I am bleeding heavely what to do. It is my 4 th day of taking wrongly one tablet of dyfaston . What to do
Posted Thu, 27 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 19 minutes later
Thanks for posting your query.
Since you have taken only one tablet of duphaston, the bleeding that you are having is likely to be due to the hormonal disturbance. You can wait for next 2-3 days for the bleeding to gradually reduce spontaneously.
In case the bleeding is heavy then you need to consult your gynecologist for proper hormonal treatment. Meanwhile start taking iron supplements to combat the blood loss from your body.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Took dephaston 10 mg. Bleeding heavily. What could be causing this? 1 hour later
I have taken one tablet daily for 7 days consecutive , it was a real heavy bleeding .
I stopped yesterday knowing I should take .could I take decapectyle again 3 mg
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for writing again.
It is not advisable to stop taking progesterone abruptly after 7 days. This can cause a heavier withdrawal bleeding after stopping the medicine.
Decapeptyl is given in patients of endometriosis. It is not advisable to go for self medication like this. All these hormonal treatments need a careful monitoring after assessment of symptoms under the guidance of a gynecologist.
Please do consult a gynecologist for proper treatment.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor